EconPapers    
Economics at your fingertips  
 

Bilateral Comparisons and Consistent Fair Division Rules in the Context of Bankruptcy Problems

Oscar Volij () and Nir Dagan ()

International Journal of Game Theory, 1997, vol. 26, issue 1, 25 pages

Abstract: We analyze the problem of extending a given bilateral principle of justice to a consistent n-creditor bankruptcy rule. Based on the bilateral principle, we build a family of binary relations on the set of creditors in order to make bilateral comparisons between them. We find that the possibility of extending a specific bilateral principle of justice in a consistent way is closely related to the quasi-transitivity of the binary relations mentioned above.

Date: 1998-05-19
Note: Received March 1994 Revised version August 1994 Final version January 1995
References: Add references at CitEc
Citations: View citations in EconPapers (10)

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Working Paper: Bilateral Comparisons and Consistent Fair Division Rules in the Context of Bankruptcy Problems (1997)
Working Paper: Bilateral Comparisons and Consistent Fair Division Rules in the Context of Bankruptcy Problems (1997) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:jogath:v:26:y:1997:i:1:p:11-25

Ordering information: This journal article can be ordered from
http://www.springer. ... eory/journal/182/PS2

Access Statistics for this article

International Journal of Game Theory is currently edited by Shmuel Zamir, Vijay Krishna and Bernhard von Stengel

More articles in International Journal of Game Theory from Springer, Game Theory Society
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:jogath:v:26:y:1997:i:1:p:11-25